IBUM 200 mg

Drug Capsules 2, 7, 10, 30, 60 capsules
Without prescription medical 9527

1 capsule contains: Ibuprofen (Ibuprofenum) 200mg

Indications:

Pain of diverse origins from weak to moderate intensity:

  • Headache (including migraine)
  • Toothache
  • Muscle, joint and bone pain
  • Post-injury pain
  • Neuralgia
  • Pain associated with colds and the flu

Dysmenorrhea

Fever of diverse origins (including in the course of influenza, the common cold or other infectious diseases)

 

Contraindications:  

Hypersensitivity to Ibuprofen or any ingredient of the medicinal product; stomach ulcers and (or) active duodenal ulcers, or a history of perforation or bleeding, also observed with other NSAIDs; severe hepatic impairment; severe renal failure or severe heart failure;  in people, who have had any allergy symptoms of runny nose, hives or asthma during treatment with aspirin or other nonsteroidal anti-inflammatory drugs (NSAIDs); the third trimester of pregnancy;  do not use Ibuprofen in conjunction with other NSAIDs, including COX-2 inhibitors (increased risk of adverse reaction); hemorrhagic diathesis.

The page you are visiting makes use of cookies. Settings for these files can be changed in the options of browser used to browse the Internet.
If you want to learn more about cookies files read the Privacy Policy.
If cookie settings are not changed, while browsing the site information will be automatically stored in the memory of your device.